Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 654–665 (Mi zvmmf4183)  

Optimality of regularizing algorithms for the solution of stochastic operator equations

M. V. Aref'eva

Moscow

Full text: PDF file (1276 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 7–15

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 65C99; Secondary 65J10, 60H25
Received: 25.10.1983

Citation: M. V. Aref'eva, “Optimality of regularizing algorithms for the solution of stochastic operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 654–665; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 7–15

Citation in format AMSBIB
\Bibitem{Are85}
\by M.~V.~Aref'eva
\paper Optimality of regularizing algorithms for the solution of stochastic operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 654--665
\mathnet{http://mi.mathnet.ru/zvmmf4183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796115}
\zmath{https://zbmath.org/?q=an:0576.65147}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 7--15
\crossref{https://doi.org/10.1016/0041-5553(85)90067-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4183
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:81
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021